Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Red bumps on genitals, pain, itching, white discharge. Taking cranberry pills. Causes?

My boyfriend and I both have red bumps on our personal areas. Mine are sore and I itch really bad. Also before this I had a white discharge for a few weeks that thought was a uti so I was takin cranberry pills. It hurts really bad, like I m raw down there and when I pee it feels like awful. What is this? I ve been cryin for hours, please help!
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for writing to us.
It seems that you are having vulvovaginitis. It can be due to an STD. Only a physical examination will help in exact diagnosis. I would suggest you to consult your dermatologist at the earliest for a proper treatment.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Mon, 4 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor